Invega Sustenna Forums

Recently active Invega Sustenna forums and community discussion threads. Post your question or story about Invega Sustenna and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
invega sustenna

Can it be dangerous to take invega sustenna? ## as far as I know, 4.5% in comparison to 2.6 % on placebo died, but not sure if those were only elderly patients or not. when I asked about weight gain, lots of medicines said taht weight gain is 10 %, unfortunately I have always been in those 10%. So now the risk is 5%, according to my experience the risk to die would be 50/50 then, that is in fact a high risk and I would prefer 5% 5/100, but I have a hard time believing in the statistics given my experiences. I would in any case check all the safety measures before: take risperdal max. dosage and invega max. dosage (not together, one after the other or just the one that you yet didn't have) and see how you react to this before you take invega sustenna. ## has anyone made bad experienc...

Updated
My son had two injections of Invega

Hi, my 20 year old son had a psychotic episode and the doctors aren't sure if it was from years of smoking marijuana or him insufflating what he thought was coke a few days before he got really paranoid. He was hospitalized for two weeks and given the first of two Invega shots three days before his release and the second Invega shot on the day of his release. Two days after his released we had to take him to the ER for a high heart rate and chest pain. He has been out one month and is very terrible. His doctor said he will not get another Invega shot. After reading all the stories about how bad Invega makes you feel, I'm sure it is having the same effect on him. He is in hell, can anyone tell me how long he will feel this way? He only took the first dose of two shots. ## Be care...

Updated
How long does it take to get out of my system

Will my brain return to normal.. It effects my spirit negativly and im very lethargic ## The lethargy is really normal, when you're on any type of antipsychotic, that's part of how they work. And yes, you should eventually return to normal, but I can't give you a better idea of when, since I don't know how long you were on it, or what your dosage was. Learn more Paliperidone details here. Can you post back with more details?

Updated


Discuss Invega Sustenna

No registration needed.
Simply fill out the form below.

Discuss: Invega Sustenna

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 November 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA